Banach Journal of Mathematical Analysis

Boundedness of intrinsic square functions and their commutators on generalized weighted Orlicz--Morrey spaces

Vagif Guliyev, Mehriban Omarova, and Yoshihiro Sawano

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We shall investigate the boundedness of the intrinsic square functions and their commutators on generalized weighted Orlicz--Morrey spaces $M^{\Phi,\varphi}_{w}({\mathbb{R}}^n)$. In all the cases, the conditions for the boundedness are given in terms of Zygmund-type integral inequalities on weights $\varphi$ without assuming any monotonicity property of $\varphi(x,\cdot)$ with $x$ fixed.

Article information

Source
Banach J. Math. Anal., Volume 9, Number 2 (2015), 44-62.

Dates
First available in Project Euclid: 19 December 2014

Permanent link to this document
https://projecteuclid.org/euclid.bjma/1419001104

Digital Object Identifier
doi:10.15352/bjma/09-2-5

Mathematical Reviews number (MathSciNet)
MR3296105

Zentralblatt MATH identifier
1311.42049

Subjects
Primary: 42B25: Maximal functions, Littlewood-Paley theory
Secondary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.) 42B35: Function spaces arising in harmonic analysis 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)

Keywords
Generalized weighted Orlicz--Morrey space intrinsic square functions commutator BMO

Citation

Guliyev, Vagif; Omarova, Mehriban; Sawano, Yoshihiro. Boundedness of intrinsic square functions and their commutators on generalized weighted Orlicz--Morrey spaces. Banach J. Math. Anal. 9 (2015), no. 2, 44--62. doi:10.15352/bjma/09-2-5. https://projecteuclid.org/euclid.bjma/1419001104


Export citation

References

  • F. Deringoz, V.S.Guliyev and S.G. Samko, Boundedness of maximal and singular operators on generalized Orlicz–Morrey spaces, Operator Theory: Advances and Applications, 242 (2014), 139–158.
  • S. Gala, M.A. Ragusa, Y. Sawano and H. Tanaka, Uniqueness criterion of weak solutions for the dissipative quasi-geostrophic equations in Orlicz–Morrey spaces, Appl. Anal. 93 (2014), 356–368.
  • V.S. Guliyev, Integral operators on function spaces on the homogeneous groups and on domains in ${\mathbb{R}}^n$ (in Russian), Doctor's degree dissertation, Mat. Inst. Steklov, Moscow, 1994.
  • V.S. Guliyev, Boundedness of the maximal, potential and singular operators in the generalized Morrey spaces, J. Inequal. Appl. Art. ID 503948 (2009), 20 pp.
  • V.S. Guliyev, Generalized weighted Morrey spaces and higher order commutators of sublinear operators, Eurasian Math. J. 3 (3) (2012), 33–61.
  • V.S. Guliyev, Generalized local Morrey spaces and fractional integral operators with rough kernel, J. Math. Sci. (N.Y.) 193 (2013), no. 2, 211–227.
  • J.Z. Huang and Y. Liu, Some characterizations of weighted Hardy spaces, J. Math. Anal. Appl. 363 (2010), 121–127.
  • M. Izuki and Y. Sawano, Variable Lebesgue norm estimates for ${\rm BMO}$ functions, Czechoslovak Math. J. 62 (137) (2012), no. 3, 717–727.
  • F. John and L. Nirenberg, On functions of bounded mean oscillation, Comm. Pure Appl. Math. 14 (1961), 415–426.
  • R.A. Kerman and A. Torchinsky, Integral inequalities with weights for the Hardy maximal function, Studia Math. 71, (1981/82), no. 3, 277–284.
  • V. Kokilashvili and M.M. Krbec, Weighted Inequalities in Lorentz and Orlicz Spaces, World Scientific Publishing Co., Inc., River Edge, NJ, 1991.
  • L.D. Ky, New Hardy spaces of Musielak-Orlicz type and boundedness of sublinear operators, Integral Equations Operator Theory 78 (2014), no. 1, 115–150.
  • Y. Liang, E. Nakai, D. Yang and J. Zhang, Boundedness of Intrinsic Littlewood-Paley Functions on Musielak-Orlicz Morrey and Campanato Spaces, Banach J. Math. Anal. 8 no. 1 (2014), 221–268.
  • Y. Mizuta, E. Nakai, T. Ohno and T. Shimomura, Maximal functions, Riesz potentials and Sobolev embeddings on Musielak-Orlicz–Morrey spaces of variable exponent in ${\mathbb{R}}^n$, Revista Matem. Complut. 25 (2012), 413–434.
  • C.B. Morrey, On the solutions of quasi-linear elliptic partial differential equations, Trans. Amer. Math. Soc. 43 (1938), 126–166.
  • E. Nakai, Generalized fractional integrals on Orlicz–Morrey spaces, Banach and function spaces, 323–333, Yokohama Publ., Yokohama, 2004.
  • W. Orlicz, Über eine gewisse Klasse von Räumen vom Typus B, Bull. Acad. Polon. A (1932), 207–220; reprinted in: Collected Papers, PWN, Warszawa (1988), 217–230.
  • W. Orlicz, Über Räume ($L^M$), Bull. Acad. Polon. A (1936), 93–107, reprinted in: Collected Papers, PWN, Warszawa (1988), 345–359.
  • M.M. Rao and Z.D. Ren, Theory of Orlicz Spaces, M. Dekker, Inc., New York, 1991.
  • Y. Sawano, S. Sugano and H. Tanaka, Orlicz–Morrey spaces and fractional operators, Potential Anal. 36 (2012), no. 4, 517–556.
  • H. Wang, Intrinsic square functions on the weighted Morrey spaces, J. Math. Anal. Appl. 396 (2012), 302–314.
  • H. Wang, Boundedness of intrinsic square functions on the weighted weak Hardy spaces, Integral Equations Operator Theory 75 (2013), 135–149.
  • H. Wang and H.P. Liu, Weak type estimates of intrinsic square functions on the weighted Hardy spaces, Arch. Math. 97 (2011), 49–59.
  • M. Wilson, The intrinsic square function, Rev. Mat. Iberoam. 23 (2007), no. 3, 771–791.
  • M. Wilson, Weighted Littlewood-Paley theory and exponential-square integrability, Lecture Notes in Math. vol. 1924, Springer-Verlag, 2007.
  • X. Wu, Commutators of intrinsic square functions on generalized Morrey spaces, J. Inequal. Appl. 2014, 2014:128.